# SDR AALA201511109007

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 25,301 hours, 3,609 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

S1 CHECK, EMER EXIT DOOR L3 SHOWS, SLIDE ARMED LIGHT, DURING DOOR OPENING.  REMOVED L3 DOOR SLIDE IAW AMM 25-62-41, RESET PLUG 35MJ IAW AMM 52-71-12.  OPERATIONS TESTED GOOD IAW AMM 52-71-00.  REINSTALL SLIDE IAW AMM 25-62-41 CHECKED GOOD.
